MathSciNet Relay Station
MathSciNet bibliographic data
MR1191714 60B10 (60E05)
Mora, Marianne La convergence des fonctions variance des familles exponentielles naturelles. (French) [Convergence of the variance functions of natural exponential families] Ann. Fac. Sci. Toulouse Math. (5) 11 (1990), no. 2, 105–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement